MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number 403
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Arrhythmia (1721); Non specific EKG/ECG Changes (1817)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.This report is based upon information provided to irrimax.Blank fields indicate that the information was not provided by physician reporting the event, was not available, or was not applicable.Irrimax will continue to contact reporting physician and other sources as necessary for the purpose of obtaining additional information and will, as necessary, file a follow-up report.
 
Event or Problem Description
Patient experienced ekg change.

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key7861330
Report Number3005706359-2018-00001
Device Sequence Number1130144
Product Code FQH
UDI-Device Identifier10842351100032
UDI-Public10842351100032
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K090779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403
Device Catalogue NumberIRRISEPT-403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;